Methoxotrate

Methoxotrate

Please tell me it gets better..... took it before bed. Next day felt like i had taken about 5 xanax all at once, chest pain, throwing up, hot one min sweating, chills next minute. Night sweats. No appetite. Stomach pain. Then second day still in a foggy state , so tired even after sleeping 9-10 hours couldnt hold my eyes open still nauseated and still hot and cold back and forth. BAHHH. And they want me to increase by two more pills in a little over a week?!

A myRAteam Member said:

Hated the thought of putting poison in my body. Did lots of reading for 2 weeks prior to first dose and the "not taking" something scared me way worse than the side effects. Currently taking Methotrexate, 8 tablets a week works well for me. I take 4 am and 4 pm.
2 years now with few side effects. Methotrexate injections did not work well for me.
Pain at ejection site lasting over a week and very lethargic, nauseated for a few days after. Also, take Folic acid 6 days a week and Sulfasalazine 4 tabs per day. It does take time to titrate, so dont expect a next day miracle. We are all on this journey together, just taking different routes. Hope you find a good fit.

posted 29 days ago
A myRAteam Member said:

I still have weeks that it affects me more than other weeks. This week is one of mine that is not so good. Injection was yesterday and I'm just muddling by. It's probably worse bc of allergy and congestion issues. Today I got a flu shot and was told that I may get a little more under the weather since I'm a little off right now. YAY! for feeling rough... Back to the point, the affects should be less as your body gets used to the meds being in your system. BTW... I now take 3 mg of folic acid daily. So, it can be increased. Hope you feel better soon...

Pat

posted about 1 month ago
A myRAteam Member said:

I remember those days. It gets easier. I found it's not as bad if I take it when I wake up, lie flat for an hour and sip a glass of milk with couple of ginger or digestive biscuits.
I've been on it since 2011. Lizx 🍪

posted about 1 month ago
A myRAteam Member said:

Are you taking folic acid? This will help to minimize the side effects. Also, the side effects usually do decrease if you are able to stick with it for a few weeks. So sorry to hear about your experience. I have also struggled but have learned to live with the effects.

posted about 1 month ago
A myRAteam Member said:

I would consider moving to self-injection. It will bypass your digestive system. I've been doing injections for almost seven years and it has significantly minimized the side effects and discomfort. Sending positive vibes your way.

Mina

posted about 1 month ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in